# SDR SWAA2024061491582

- Difficulty date: May 30, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Part number: UNKNOWN
- Condition: Cracked
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. INBOARD ELEVATOR LEADING EDGE HINGE COVER 344GB HAS FASTENERS PULLED THROUGH IT<[01] 04 - REPAIRED PER [SRM 55-20-01-2R-4-B00929 (REPAIR 4 - ELEVATOR HINGE COVER CRACK - CAT A REPAIR - PERMANENT)];[02] 04 - REPAIRED PER [SRM 55-20-01-2R-4-B00929 (REPAIR 4 - ELEVATOR HINGE COVER CRACK - CAT A REPAIR - PERMANENT)];[03] 04 - REPAIRED PER [SRM 55-20-01-2R-4-B00929 (REPAIR 4 - ELEVATOR HINGE COVER CRACK - CAT A REPAIR - PERMANENT)]
